I just read on another site that being on Nexium can cause biliary dyskinesia. Can anyone relate to this? Has anyone stopped the Nexium and had the biliary dyskinesia go away and gallbladder return to a normal ejection fraction? I have been on Nexium for the last year. I was on it once previous to this go-around and had stopped taking it for a few months. Then a horrible acid reflux hit. I was on Lorazepam, at the time, too, when the acid reflux hit. It was my understanding acid reflux was a side effect of the Lorazepam. (I've also found out that another side effect of the Lorazepam is biliary dyskinesia). So, the doctor put me on Nexium to help with the acid reflux. I weaned off the Lorazepam, but have been on Nexium ever since, so my body has never had a chance to recover from either medication that can cause biliary dyskinesia. I am scheduled for gallbladder removal surgery on April 20th. I have no stones, ejection fraction of 20%, upper right quadrant pain, nausea and lately just feel flu-like symptoms. I want to avoid having this surgery, since the feedback is kind of iffy as far as who it's helped and who it hasn't. Any feedback is greatly appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.